# SDR UIEA2025030100185

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N5147A
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 59,965 hours, 32,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 495 LBL 3" CARGO FLOOR BEAM WITH CORROSION AROUND ANCHOR NUTS.  PERFORMED PERMANENT REPAIR AT FLOOR CARGO STRUCTURE ZEE SUPPORT FROM STA 480+6 INCH TO STA 500+15 INCH, LBL 3" DUE TO CORROSION OUT LIMITS IAW COOPESA EO NÂ°: COO-EO-2025-21670-R01 DATED FEB/12/2025 AND BOEING FORM 8100-9 REFERENCE ID: 202501300035-0002 DATED FEB/27/2025. THIS REPAIR IS CATEGORY A. NO FURTHER DEFECTS NOTED.
